# SDR NACA20020054

- Difficulty date: November 1, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 34,053 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 5333660500
- Condition: Intermittent
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: RIGHT MAIN GEAR SHOWED GEAR UNSAFE CONDITION (UP INDICATION PLUS RED LIGHT). RECYCLED GEAR AND THE UNSAFE CONDITION WENT AWAY.CORRECETIVE ACTION: REPLACED DOWN LOCK SWITCH, OP CHECK GOOD.
